# SDR DL76L060430

- Difficulty date: May 25, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 73,022 hours, 11,300 cycles
- Engine: Iae V2528D5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG PRV MSG IN FLT WITH ASSOCIATED BLEED LIGHT.  REPLACED PRV CONTROLLER AND PRV PER MM ENGINE RUN, OPS GOOD.
